# SDR HEEA079574

- Difficulty date: May 30, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N1202T
- Make and model: Bell 412
- Aircraft serial: 33112
- Aircraft time: 8,709 hours
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 81439000232
- Part serial: 6241552
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GPS WOULD NOT ACCEPT NEW OR REMOVED DATA CARD INPUTS. FOUND UNIT TO HAVE ALOT OF DUST AND DIRT INSIDE FACEPLATE AREA.  CLEANED UNIT.  BENCH CHECK GOOD.
